# SDR SWAA2022042095340

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737*
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INSIDE CABIN AND OUTSIDE INOPS / [01] REMOVED AND REPLACED BATTERY PACK AT M1670 ;M1674;M1672 AND M1668 POSITIONS AS PER REF B737; AMM 33-51-06-960-805.PERFORMED BATTERY PACK SYSTEM TEST AND FOUND NORMAL.  REMOVED AND REPLACED BATTERY PACK CHARGER AT POSITION M1668 AS PER B737;AMM 33-51-06-960-806.PERFORMED BATTERY OPERATIONAL CHECK FOUND NORMAL AS PER 33-51-06-805.
